Thread: Vertigo anyone?
View Single Post
Unread 11-21-2012, 03:44 PM   #1
i_b_luda
Senior Member
 
Posts: 225
Default Vertigo anyone?

My doctor thinks I'm crazy for believing that the Subutex is causing this vertigo. I've had it for the last 6 months, whole time i've been in treatment. Some days are better than others but it's always lingering. I'm VERY curious if anyone else has had this issue and if so, what treatment method was used. I'm just convinced its related to the medicine. I am going through a taper and it has decreased some on a lower dose. It has been debilitating. I have been prescribed meclizine but the constipation is killing me and i'm sleeping way too much. My doctor thinks it may be a side effect of depression but if I don't take the meclizine i don't sleep as much and i'm not sad about anything. I've dealt with depression many times my whole life and I know how it feels. My spirits would be higher if I wasn't experiencing that sick vertigo feeling.
i_b_luda is offline   Reply With Quote